# SDR DHL200180242C

- Difficulty date: November 26, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND LT WING I/B FLAP BRACE SUPPORT ANGLE SHOWS CRACK 2 1/2 INCHES AT XW 5.  STOP DRILLED AND FABRICATED DOUBLER PER SRM 57-2-0.  CLEANED ,TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 57-2-0.
